Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 19, NWS Austin/San Antonio, TX

July 6, 2007Fayette County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jul 6, 2007, 9:06 AM CDT for Fayette County, Texas. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Jul 6, 2007, 9:06 AM CDT (14:06 UTC)
Expired
Jul 8, 2007, 10:37 AM CDT
In force
50 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Major

County Fayette County, TX

The radar

The Ft Hood radar (KGRK), 104 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Colorado River (TX) above La Grange (LGRT2).

Action stage
19 ft
Minor stage
26 ft
Moderate stage
32 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08160400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 061406
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 AM CDT FRI JUL 06 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  COLORADO RIVER 
  
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC149-070206-
/X.NEW.KEWX.FL.W.0019.070706T1406Z-070709T0243Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T1443Z.NR/
906 AM CDT FRI JUL 06 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM FRIDAY THE STAGE WAS 25.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 28.6 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE SUNDAY MORNING.
* IMPACT...AT 29.0 FEET...FLOW COVERS LOWEST AREAS OF THE FLOOD PLAIN WITH NO 
  MAJOR DAMAGE.  LOWEST ROADS AND BRIDGES ARE FLOODED.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  LAGRANGE          19   26   25.5   FRI  8 AM  28.5  26.5  23.7  23.1  22.9

$$
5 follow-up statements
000 
WGUS84 KEWX 070222
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CDT FRI JUL 06 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  COLORADO RIVER 
  
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC021-071022-
/X.EXT.KEWX.FL.W.0016.000000T0000Z-070707T1421Z/
/BRTT2.1.ER.070705T2212Z.070706T2100Z.070707T0221Z.NO/
922 PM CDT FRI JUL 06 2007

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER AT BASTROP.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 23.1 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST:  SLOW FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT...
  FALL TO AROUND 20 FEET SATURDAY AND HOLD THROUGH TUESDAY.


TXC021-149-071022-
/X.EXT.KEWX.FL.W.0018.000000T0000Z-070708T0913Z/
/SMIT2.1.ER.070706T0912Z.070706T2300Z.070707T2113Z.NO/
922 PM CDT FRI JUL 06 2007

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER NEAR SMITHVILLE.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST:  CRESTING NOW AROUND 22 FEET...FALL BELOW FLOOD 
  STAGE SATURDAY NIGHT.


TXC149-071022-
/X.EXT.KEWX.FL.W.0019.000000T0000Z-070708T1418Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T0218Z.NR/
922 PM CDT FRI JUL 06 2007

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 27.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST:  RISE TO AROUND 28 FEET SATURDAY.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  BASTROP           14   23   23.1   FRI 09 PM  20.9  20.4  20.1  19.9      
  SMITHVILLE        10   20   21.8   FRI 09 PM  18.1  17.2  16.7  16.4      
  LAGRANGE          19   26   27.1   FRI 09 PM  24.0  22.4  21.6  21.3      

$$
000 
WGUS84 KEWX 070845
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 AM CDT SAT JUL 07 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  COLORADO RIVER 
  
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC149-071645-
/X.EXT.KEWX.FL.W.0019.000000T0000Z-070709T0430Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T1630Z.NR/
345 AM CDT SAT JUL 07 2007

...FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 AM SATURDAY THE STAGE WAS 28.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE TO AROUND 29 FEET THIS MORNING.
* IMPACT...AT 29.0 FEET...FLOW COVERS LOWEST AREAS OF THE FLOOD PLAIN WITH NO 
  MAJOR DAMAGE.  LOWEST ROADS AND BRIDGES ARE FLOODED.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  LAGRANGE          19   26   28.0   SAT 03 AM  26.9  23.4  22.3  21.1      

$$
000 
WGUS84 KEWX 071423
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 AM CDT SAT JUL 07 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  COLORADO RIVER 
  
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC021-149-072223-
/X.EXT.KEWX.FL.W.0018.000000T0000Z-070708T0445Z/
/SMIT2.1.ER.070706T0912Z.070706T2300Z.070707T1645Z.NO/
923 AM CDT SAT JUL 07 2007

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER NEAR SMITHVILLE.
* UNTIL THIS EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:03 AM SATURDAY THE STAGE WAS 20.2 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  MORNING BUT STAY ABOVE BANKS NEXT SEVERAL DAYS.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES SECONDARY ROADS AND LOW
  WATER CROSSINGS NEAR THE RIVER.

$$

TXC149-072223-
/X.EXT.KEWX.FL.W.0019.000000T0000Z-070709T0123Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T1323Z.NR/
923 AM CDT SAT JUL 07 2007

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SATURDAY THE STAGE WAS 28.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE SLOW RISE TO A CREST NEAR 29 FEET THIS AFTERNOON
THEN BEGIN A SLOW FALL TO BELOW FLOOD STAGE SUNDAY.
* IMPACT...AT 29.0 FEET...FLOW COVERS LOWEST AREAS OF THE FLOOD PLAIN WITH NO 
  MAJOR DAMAGE.  LOWEST ROADS AND BRIDGES ARE FLOODED.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  SMITHVILLE        10   20   20.2   SAT  9 AM  18.1  17.3  16.7  16.5  16.3
  LAGRANGE          19   26   28.4   SAT  9 AM  26.3  23.7  23.0  22.6  22.4

$$
000 
WGUS84 KEWX 080156
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 PM CDT SAT JUL 07 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  COLORADO RIVER 
  
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC149-080956-
/X.EXT.KEWX.FL.W.0019.000000T0000Z-070708T2209Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T1009Z.NR/
856 PM CDT SAT JUL 07 2007

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM SATURDAY THE STAGE WAS 28.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST:  CRESTING NOW...BEGIN SLOW FALL OVERNIGHT TONIGHT...
  FALL BELOW FLOOD STAGE SUNDAY...FALL TO AROUND 23 FEET WEDNESDAY.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  LAGRANGE          19   26   28.1   SAT 08 PM  24.5  23.9  23.5  23.3      

$$
000 
WGUS84 KEWX 081537
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 AM CDT SUN JUL 08 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  COLORADO RIVER ABOVE LAGRANGE
  
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC149-081607-
/X.CAN.KEWX.FL.W.0019.000000T0000Z-070708T2209Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T1431Z.NR/
1037 AM CDT SUN JUL 08 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE COLORADO RIVER ABOVE LAGRANGE.
* AT 10:00 AM SUNDAY THE STAGE WAS 25.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT  9:31 AM SUNDAY.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 25.0 FEET BY 7 AN MONDAY 
  MORNING AND A GRADUAL FALL TO AROUND 23 FEET WEDNESDAY AND BEGIN TO HOLD.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  LAGRANGE          19   26   25.9   SUN 10 AM  25.0  24.3  23.6  23.4  23.4

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 6, 6:14 AM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 6, 6:14 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
614 AM CDT FRI JUL 6 2007

.AVIATION...
LITTLE CHANGE OVER THE NEXT 24 HOURS AS A MOIST UNSTABLE AIRMASS
OVER SOUTH TEXAS COMBINED WITH AN UPPER LEVEL LOW PRESSURE SYSTEM
WILL RESULT IN ISOLD-SCT SHRA/TSRA ACROSS THE AREA. MVFR TO OCNLY IFR
CIGS THIS MORNING WILL SLOWLY GIVE WAY TO VFR CONDITIONS AFTER
16Z...HOWEVER CIGS AND VSBYS WILL BE LOWER IN THE SHRA/TSRA.
SURFACE WINDS WILL BE LIGHT AND VARIABLE IN DIRECTION.

&&

.PREV DISCUSSION... /ISSUED 443 AM CDT FRI JUL 6 2007/

DISCUSSION...
NOCTURNAL THUNDERSTORMS CONTINUE TO TRAIN OVER A NARROW SWATH NEAR
A HONDO TO SEGUIN TO LEXINGTON LINE. THE CONVECTION FOCUS BROADENS
AS IT CONTINUES NORTHEAST INTO NE TX WHERE A LARGE PORTION OF THE
LOW PRESSURE SYSTEM ALOFT IS BREAKING AWAY FROM A BROADER AXIS OF
CIRCULATION CENTERED NEAR A JCT TO ACT LINE.

TROPICAL ZR WAS REINSTATED FOR THE KEWX 88D AS A SMALL CELL OVER
CEDAR PARK SHOWED AN UNDERESTIMATING BIAS OF CLOSE TO 3. MODELS
CONTINUE TO SHOW POOR AGREEMENT ON QPF...BUT A SPLIT OF THE
NAM/GFS SEEMS PRACTICAL, WITH THE NAM PERFORMING BETTER. THE GFS
CONTINUES TO HIGHLIGHT A HEAVY RAIN EVENT POSSIBLE OVER THE RIO
GRANDE PLAINS TONIGHT, BUT RADAR TRENDS SUGGEST A LOT OF THAT RAIN
MAY DEVELOP TODAY. THIS WAS THE MAIN REASON TO EXTEND THE WATCH
WESTWARD, BUT THE LACK OF RECENT RAINFALL AND LOWER NAM QPF VALUES
FOR TODAY KEPT US FROM EXTENDING THE WATCH ALL THE WAY TO THE RIO
GRANDE.

MODEL CONSENSUS HAS GRADUALLY DECREASING RAIN CHANCES SATURDAY
INTO SUNDAY, BUT THE GFS CONTINUES TO ADVERTISE HEAVY RAINS
CENTERED OVER OUR AREA THROUGH THIS PERIOD. WILL FOLLOW THE GFS
POPS VAGUELY, BUT SHADE TOWARD THE DRIER TREND BY SUNDAY. THE
SHIFT TO A DRIER PATTERN DOESNT TAKE US OUT OF A RAIN PATTERN
COMPLETELY AS THE UPPER RIDGE TO THE WEST WILL STILL ALLOW FOR
ENERGY TO SLIDE SOUTH FROM THE HIGH PLAINS. HOWEVER, THE AIR
SHOULD GRADUALLY DRY OUT TO MORE NORMAL LEVELS WITH HIGH TEMPS
RETURNING TO THE LOW TO MID 90S FOR MUCH OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  72  88  73  91 /  60  40  30  30  40
AUSTIN BERGSTROM INTL AIRPORT  86  69  89  72  89 /  70  40  30  40  40
DEL RIO INTL AIRPORT           92  74  91  75  96 /  40  40  30  30  10
SAN ANTONIO INTL AIRPORT       86  73  88  74  89 /  60  50  30  40  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...WILSON.

&&

18/01
Hazardous weather outlook, Jul 6, 5:47 AM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 AM CDT FRI JUL 6 2007

TXZ171>173-183>194-202>209-217>225-228-071100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
547 AM CDT FRI JUL 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH REMAINS EFFECT FOR MOST OF SOUTH CENTRAL
TEXAS. LOCALLY HEAVY RAINFALL AMOUNTS OF 2 TO 5 INCHES WILL BE
POSSIBLE AS NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE TO TRAIN
OVER THE SAME AREAS. THE HEAVY RAINFALL POTENTIAL WILL CONTINUE
THROUGH LATE TONIGHT. THE ADDITIONAL RAINFALL COULD PRODUCE RAPID
RISES IN AREA RIVERS AND CREEKS WHICH REMAIN SWOLLEN FROM PREVIOUS
RAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH AT LEAST SATURDAY.
A PERSISTENT UPPER LEVEL DISTURBANCE WILL BEGIN TO WEAKEN OVER THE
TEXAS THROUGH SATURDAY...WITH THE THREAT FOR LOCALLY HEAVY
RAINFALL POSSIBLY DECREASING SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATTION MAY BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Jul 6, 6:12 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
612 AM CDT FRI JUL 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     FLASH FLOOD      GIDDINGS                30.18N 96.93W
07/06/2007                   LEE                TX   LAW ENFORCEMENT

            SEVERAL RDS CLOSED ACROSS COUNTY. CO304, CR306 NEAR THE
            CREEK, CR309 NEAR CR315 AND FM112 NEAR THE MILAM CO LINE

&&

JPB
Local storm report, Jul 6, 8:14 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
814 AM CDT FRI JUL 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 AM     FLASH FLOOD      SAN ANTONIO             29.46N 98.51W
07/06/2007                   BEXAR              TX   DEPT OF HIGHWAYS

            SEVERAL RD CLOSURES IN BEXAR COUNTY. AUSTIN HWY AT IRA
            LEE,CALLAHAN RD AT TIMCO WEST, CAVE LN AT KENILWORTH,
            MCNEEL RD AT OVERBROOK

&&

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 9:13 PM CDTRiver Flood WarningEWXBastrop36 hr
Jul 5, 9:38 PM CDTFlash Flood WarningEWXDeWitt2 hr
Jul 5, 11:03 PM CDTRiver Flood WarningEWXFrio10 hr
Jul 6, 1:49 AM CDTFlash Flood WarningEWXBastrop, Caldwell4 hr
Jul 6, 2:59 AM CDTFlash Flood WarningEWXGuadalupe3 hr
Jul 6, 3:23 AM CDTFlash Flood WarningEWXLee3 hr
Jul 6, 3:46 AM CDTRiver Flood WarningEWXBastrop, Fayette41 hr
Jul 6, 3:57 AM CDTFlash Flood WarningEWXWilliamson4 hr
Jul 6, 4:54 AM CDTFlash Flood WarningEWXBexar3 hr
Jul 6, 5:30 AM CDTFlash Flood WarningEWXBastrop, Caldwell3 hr
Jul 6, 6:15 AM CDTFlash Flood WarningEWXLee3 hr
Jul 6, 12:45 PM CDTFlash Flood WarningEWXMaverick4 hr
Jul 6, 1:07 PM CDTFlash Flood WarningEWXDeWitt4 hr
Jul 6, 1:30 PM CDTFlash Flood WarningEWXLavaca4 hr
Jul 6, 2:45 PM CDTFlash Flood WarningEWXAtascosa, Frio3 hr
Jul 6, 2:45 PM CDTFlash Flood WarningEWXAtascosa, Dimmit, Frio, Zavala3 hr
Jul 6, 4:48 PM CDTFlash Flood WarningEWXBexar, Wilson3 hr
Jul 6, 5:12 PM CDTFlash Flood WarningEWXGonzales3 hr
Jul 6, 5:42 PM CDTFlash Flood WarningEWXFrio2 hr
Jul 6, 6:20 PM CDTFlash Flood WarningEWXFayette115 min
Jul 6, 6:53 PM CDTFlash Flood WarningEWXTravis3 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.